Online Fosamax Side-effects
Side effects are inseparable from drugs. Every drug has side effects. There is no exception in any case. In fact if drug is a body then side effect is soul. Such an intimate relationship they have. Thus before taking any drug certainly knows about its side effects. A list of side effects is associated with Fosamax also. It is a drug taken for treating osteoporosis. It shows both serious and less common side effects. This article is based on them only.
But side effects of Fosamax are rarely seen. Very few women only have come across them till now. Thus it cannot be confidently said that side effects are result of the drug only or occurred due to some other reasons. Not all women experience side effects of Fosamax. On most of them it proved effective. Only one out of ten experience the side effects.
Associated common side effects of Fosamax are abdominal pain, bone muscle or joint pain, stomach upset, indigestion, heartburn, constipation, diarrhea, headache, gas, etc. These symptoms disappear on own in sometime. Do not get worried on their occurrence. Women taking Fosamax the first time for the most part experience it. It's because of adaptability of the drug to the body. Thus do not worry at all. Yes, if these symptoms remain for a long period it means need to see a doctor is must. Prolonged symptoms can later turn into severe ones and affects health severely.
On the other hand, serious side effects that Fosamax could show are throat pain, chest pain, difficulty in swallowing, severe heartburn, severe bone muscle or joint pain, tooth problem etc. Some allergic reactions are also linked with it like rashes, itching, hives, swelling of lips, throat, etc. Without wasting a single minute at once rush to the hospital if any of these symptoms occur. If not treated straightaway could become life threatening too. Do not take chance.
Mentioning all side effects is not possible here. These side effects are just for a knowledge point of view. For complete knowledge on Fosamax side effects consult your doctor. He is the right person to take advice on.